# SDR SWAA2016040150502

- Difficulty date: February 13, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 66,779 hours, 53,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL EMER LIGHT AFT OF DOOR INOPERATIVE.  R & R POWER SUPPLY IAW AMM.
